MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112227
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Broken base array tilted.Case type: tka.Surgical delay: 30 minutes.Update: were any debris/components left inside of the patient? (yes/no) no.Were any components of the device missing or disassembled when the issue occurred? (yes/no) no.
 
Additional Manufacturer Narrative
Reported event: broken base array tilted.Case type: tka,surgical delay: 30 minutes.Product evaluation and results: visual inspection shows the locking pin is broken on the base array.See attached image.Product history review: review of the device history records indicate 133 devices were manufactured under lot 19440418 and 0 devices were accepted into final stock on 12/06/2018.Review of qt 18 - 12 - 0023 revealed that all units were dispositoned as "accept per specification" and accepted into final stock on 12/11/2018.Non conformance were not related to the failure alleged in this complaint.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112227, lot number 19440418 shows 2 additional complaints related to the failure in this investigation.Pr id : (b)(4).Conclusions: the failure is confirmed as alleged via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description

Brand Name
ARRAY- RIO BASE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9396775
Report Number3005985723-2019-00878
Device Sequence Number14144274
Product Code OLO
UDI-Device Identifier00848486017446
UDI-Public00848486017446
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112227
Device Catalogue Number112227
Device Lot Number19440418
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;